# SDR ASOA2013060603763

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 18,505 hours, 17,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BURN MARKS AT FS 169.00 ON BOTTOM, 1 IS 3" TO THE LEFT OF CENTERLINE AND 1 IS 4" TO THE RT OF CENTERLINE.   REPAIRED IAW REO 601R-53-00-115, REV C, STS EA 12-2013-293, SRM 51-25-01.  MAJOR REPAIR.
